text.skipToContent text.skipToNavigation
Shipping truck
Sleep-eze eze-melts diphenhydramine hydrochloride tablets 25 mg 16 dissolving tablets#000000000000574582

$6.49

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape TABLET
Sub brand name Eze-Melts
U.P.C 075137997547
#NPN N/A
#DIN 02348608
Content 25.0 MG / 0.0 
DIRECTIONS ADULTS AND CHILDREN 12 YEARS OF AGE AND OLDER: Take 1 or 2 tablets at bedtime if needed, or as directed by a physician. In some persons, persisting drowsiness may be experienced with a 50 mg dose (two tablets), in which case the medication should be subsequently reduced to 25 mg (one tablet).
SECURITY FEATURE: SAFETY SEALED IN INDIVIDUAL POUCHES. DO NOT USE IF POUCH IS NOT SAFETY SEALED.

CAUTION - For occasional use only. - DO NOT EXCEED (INCREASE) RECOMMENDED DOSE EXCEPT ON THE ADVICE OF A PHYSICIAN. - If sleeplessness persists continuously for more than 2 weeks, consult your physician. Insomnia may be a symptom of serious underlying medical illness. - Do not take this product if you have glaucoma, chronic lung disease, difficulty in urination due to an enlargement of the prostate gland, or if you are pregnant or breastfeeding, unless directed by a physician. - Avoid alcoholic beverages while taking this product. If you are presently taking a prescription drug or other medication, do not take this product without first consulting your physician or pharmacist. - Not to be used by elderly patients who experience confusion at nighttime. This product may produce excitation rather than sedation in the elderly. Therefore it should be avoided in this age group. KEEP OUT OF REACH OF CHILDREN.


INACTIVE INGREDIENTS citric acid, D&C red no. 7 calcium lake, flavor, mannitol, microcrystalline cellulose, PVP, sucralose